MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN QNKE25G3.5 B-D/L/E/P; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN QNKE25G3.5 B-D/L/E/P; ANESTHESIA CONDUCTION KIT
Catalog Number 405735
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material# 405735, batch# 0001547937.Verbatim: pt was an unscheduled cesarean section for hellp at 25.2 weeks gestation.Spinal was placed by dr; patient did not get numb.Dr.Stated it is the medication in the spinal trays and to find another lot number.Another tray by a different manufacturer was found and the spinal was effective.The patient had to be poked twice due to the defective spinal tray.A general on a 25.2 week fetus would have further compromised the fetus.This also caused a delay of care as the patient had a second spinal placed and had to be prepped again.Also note that the nicu team had to be off their unit for longer than expected due to the delay of care.The defective spinal trays lot # is 0001547937.Event date: 12/23/2024 description: tray spinal anesth 25g 3.5in qnke l/e/p sample available: yes (if sample is available and would like it sent for your evaluation, please reply all, and attach a return shipping label via email) lot #: 0001547937.Was there injury? caused the patient to have multiple sticks.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: two unopened trays were provided to our quality team for investigation.The product was inspected, no external damage to the trays was observed and the vials were intact.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001547937 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records, no issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information we are not able to identify a root cause related to our process that could impact the efficacy of the medication provided within our kits.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SPN QNKE25G3.5 B-D/L/E/P
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21052138
Report Number1625685-2024-00153
Device Sequence Number8136687
Product Code CAZ
UDI-Device Identifier00382904057350
UDI-Public(01)00382904057350(11)240104(17)260131(10)0001547937
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number405735
Device Lot Number0001547937
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/01/2025
Supplement Report FDA Received Date02/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown